Jan 7, 2011
| Response from Dr. Young
Hello and thanks for your post.
Drug-drug interactions are very important to be mindful of, so your question is an important one.
I'll use the HIV Drug Interactions website to assess the risk of such issues. If you plug in your medications here, you'll see that there is a modest risk of increasing Xanax (alprazolam) levels when coadministered with Norvir. In the study cited, a 200 mg dose of ritonavir was used, half of your dose of ritonavir (when dosed with atazanavir); taken in sum, I think that the medications should be ok, but I'd recommend using the lowest effective dose of Xanax.
I hope this is helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting HIV Sex With A Prostitute
- Blood In Semen After Vaginal Sex Condom Broke Worried I Have HIV
- Burning Penis After Sucking Penis Worried I Have HIV
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Itchy Skin After Eating Sperm Sign Of HIV AIDS
- Psoriasis After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.